MAUDE Adverse Event Report: Arthrex, Inc. 22cm EXTENSION, TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS

Arthrex, Inc. 22cm EXTENSION, TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS
Model Number 22cm EXTENSION, TARGETING GUIDE
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 2-sep-2026, it was reported by a sales representative via sems-07477298 that a 1283-000 extension targeting guide was damaged.It was reported that the surgeon lined up assembly to test trajectory of proximal screw through the jig prior to insertion which was successful.However, the nail assembly was tight, no soft tissue binds and the targeted proximal screw missed the nail.This was discovered during a distal femur fracture addressed with a short retrograde femoral nail procedure.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
22cm EXTENSION, TARGETING GUIDE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50802253
Report Number1220246-2026-04774
Device Sequence Number13409237
Product Code HSB
UDI-Device Identifier00848665017069
UDI-Public00848665017069
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K132005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22cm EXTENSION, TARGETING GUIDE
Device Catalogue Number1283-000
Device Lot Number180556
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown